# SDR AALA202306059811

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 59,683 hours, 29,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT DOOR ON RIGHT SIDE IS DIFFICULT TO ARM. LUBRICATED AND CLEANED GIRT BAR ENDS.
